It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 06-11-2003, 05:56 PM   #1
Senior Member
(female)
 
Join Date: May 2003
Location: Canada
Posts: 174
Mandilyn HB User
Post DO YOU GET NEOSPORIN FORM YOUR DERM OR FROM A STORE? PRICE?

I just wanted to know if I have to ask my derm for it or if I can get it from a store. Is it expensive?

 
Sponsors Lightbulb
   
Old 06-11-2003, 07:08 PM   #2
Senior Member
 
Join Date: Apr 2003
Posts: 133
chemicaldreamer HB User
Post

From the pharmacy... in Canada it's called Polysporin.

 
Old 06-11-2003, 07:54 PM   #3
Senior Veteran
 
Join Date: Apr 2003
Posts: 1,434
poreoilyme HB User
Post



[This message has been edited by poreoilyme (edited 06-11-2003).]

 
Old 06-12-2003, 06:24 AM   #4
Senior Member
 
Join Date: Mar 2003
Location: Dull town north of Boston
Posts: 256
MysteryGrl HB User
Post

I got mine at the drugstore. I paid about $4.99.
__________________
Lori
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

 
Old 06-12-2003, 08:52 AM   #5
Member
 
Join Date: Feb 2003
Location: Memphis, TN, USA
Posts: 63
aliasfan1981 HB User
Post

Neosporin and Polysporin are actually two different medications, but I hear that they both work about the same.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
neosporin/polysporin allergy dolysods Allergies 7 10-23-2009 09:51 AM
I am allergic to neosporin... jennylee30 Allergies 5 07-30-2008 07:59 AM
Has anyone heard of an allergy to Neosporin? Starbuk498 Allergies 15 07-30-2008 07:01 AM
Plantidote from Origins worked for my daughter and myself MediaGal Acne 48 11-24-2005 09:48 PM
Neosporin Cream julze Acne 13 08-09-2005 11:05 AM
heard from "moo" Martha H Alzheimer's Disease & Dementia 7 07-15-2005 08:35 AM
Is going to a Derm. worth it?? NiGHT_StORM Acne 20 02-26-2005 07:54 AM
Does Neosporin stop working after awhile? Lalli Acne 7 02-18-2005 03:04 PM
twitches from MSContin twisten Pain Management 7 07-28-2004 01:02 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!